# SDR GTIA96NK204

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 50405100
- Condition: Failed
- Location: Fwd Galley
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRANSFERRED FROM CABIN DISCREPANCIES LOG ITEM 1 'COFFEE POT SMELLS LIKE ITS BURNING AND WARMER BUTTON IS STUCK IN THE ON POSTION.'  DEFERRED COFFEE MAKER IAW MEL 25-12 DMI 5006 CATD PLACARDED.  LOG PAGE 028771.  REMOVED AND REPLACED COFFEE MAKER CLEARED 5006 PLACARD REMOVED.  (M)
